Korean J Gastrointest Endosc.  2002 Dec;25(6):466-469.

A Case of Pseudomembraneous Colitis Associated with Ascites

Affiliations
  • 1Department of Internal Medicine, Kyungpook National University, College of Medicine, Daegu, Korea. whckd@hitel.net
  • 2Department of Pathology, Kyungpook National University, College of Medicine, Daegu, Korea.

Abstract

Antibiotics associated colitis due to Clostridium difficile is a common nosocomial infection associated with significant morbidity. In severe cases, pseudomembraneous colitis may be associated with intraperitoneal fluid accumulation. However, the characteristics of the fluid are seldom described. This case report describes pseudomembraneous colitis patient who was presented with low serum-ascites albumin gradients and lymphocytic ascites, without the evidence of infection, malignancy, or inflammatory peritoneal disease.

Keyword

Pseudomembraneous colitis; Ascites; Antibiotics
Full Text Links
  • KJGE
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr